# SDR QXEA0003355

- Difficulty date: December 25, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,325 hours, 43,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG-EMERGENCY EXIT SIGNS INOPERATIVE. REPLACED EMERGENCY EXIT SIGNS. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
